MathSciNet Relay Station
MathSciNet bibliographic data
MR2799842 47J25 (47H04 47H09 47H10 65J15)
Khan, Safeer Hussain; Yildirim, Isa; Rhoades, B. E. A one-step iterative process for two multivalued nonexpansive mappings in Banach spaces. Comput. Math. Appl. 61 (2011), no. 10, 3172–3178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement